# SDR UPS204067

- Difficulty date: August 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19532
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CRACK ON SHEAR TIE AT STA 1110 STR 1 AND 2 LT.  REMOVED, FABRICATED AND REPLACED SHEAR TIE AT STA 1110 BETWEEN STR 1 AND 2 LEFT IAW SRM 51-10-01.
